| Catalog Number |
640CR0725 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
As reported by the field, prior to patient use, the physician flushed an orbit galaxy coil (640cr0725, 30753124) and observed the fluid escaped from an unintended location on proximal of the coil.A new coil was switched to complete the surgery.There was no patient injury as the device was not clinically used.Report.
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received on 30-nov-2023 indicated that there were no packaging issues.The inner pouch was securely.The device was stored and prepped as per the instructions for use (ifu).There was no excessive force used when removing the device from the packaging.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, prior to patient use, the physician flushed an orbit galaxy coil (640cr0725, 30753124) and observed the fluid escaped from an unintended location on proximal of the coil.A new coil was switched to complete the surgery.There was no patient injury as the device was not clinically used.Report.Additional information received on 30-nov-2023 indicated that there were no packaging issues.The inner pouch was securely.The device was stored and prepped as per the instructions for use (ifu).There was no excessive force used when removing the device from the packaging.A non-sterile orbit galaxy 7x25 tdl cmplx frame was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and no apparent damage was observed.The received orbit galaxy was connected into a lab sample syringe.Then, the pressure in the syringe was increased by rotating the syringe knob clockwise until the gauge indicator enters position 1, blue zone (purging zone) the pressure was maintained for at least 30 seconds and no leakage was observed in the proximal section of the orbit.The issue regarding fluid escaping from an unintended location was not able to be confirmed since, during the functional test, the device performed without abnormalities.Additionally, no damages were found on the device that could have contributed to the issues encountered during the procedure.Other circumstances or problems may have occurred during the use of the device that could not be replicated during the analysis.Therefore, the customer complaints were not confirmed.A manufacturing record evaluation was performed for the finished device 30753124 number, and no non-conformances related to the malfunction were identified.As part of cerenovus quality process all devices are manufactured, inspected, and released to approved specifications.Since no issues with the device were identified, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following caution: if saline fluid leaks from the syringe, or the threaded plunger strips and does not allow the syringe to obtain the required pressure anytime during the detachment procedure, the syringe should be replaced.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.